loading
Papers

Research.Publish.Connect.

Paper

Authors: Antonio Agresti 1 ; Daniele Andreucci 2 and Paola Loreti 2

Affiliations: 1 Mathematics Department, Sapienza University, Piazzale Aldo Moro, 5, 00185, Rome and Italy ; 2 SBAI Department, Sapienza University, Via Antonio Scarpa, 16, 00161, Rome and Italy

ISBN: 978-989-758-321-6

Keyword(s): Exact Controllability, Wave Equation, Variable Control Subset, Multiplier.

Related Ontology Subjects/Areas/Topics: Evolutionary Computation and Control ; Informatics in Control, Automation and Robotics ; Intelligent Control Systems and Optimization

Abstract: We study the controllability of the multidimensional wave equation in a bounded domain with Dirichlet boundary condition, in which the support of the control is allowed to change over time. The exact controllability is reduced to the proof of the observability inequality, which is proven by a multiplier method. Besides our main results, we present some applications.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 35.173.234.140

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Agresti, A.; Andreucci, D. and Loreti, P. (2018). Variable Support Control for the Wave Equation - A Multiplier Approach.In Proceedings of the 15th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-989-758-321-6, pages 33-42. DOI: 10.5220/0006832600430052

@conference{icinco18,
author={Antonio Agresti. and Daniele Andreucci. and Paola Loreti.},
title={Variable Support Control for the Wave Equation - A Multiplier Approach},
booktitle={Proceedings of the 15th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2018},
pages={33-42},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0006832600430052},
isbn={978-989-758-321-6},
}

TY - CONF

JO - Proceedings of the 15th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - Variable Support Control for the Wave Equation - A Multiplier Approach
SN - 978-989-758-321-6
AU - Agresti, A.
AU - Andreucci, D.
AU - Loreti, P.
PY - 2018
SP - 33
EP - 42
DO - 10.5220/0006832600430052

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.